@article{lmcs:2236,
    title      = {Linear Encodings of Bounded LTL Model Checking},
    author     = {Armin Biere and Keijo Heljanko and Tommi Junttila and Timo Latvala and Viktor Schuppan},
    url        = {https://lmcs.episciences.org/2236},
    doi        = {10.2168/LMCS-2(5:5)2006},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 2, Issue 5},
    eid        = 5,
    year       = {2006},
    month      = {Nov},
    keywords   = {Computer Science - Logic in Computer Science, F.3.1, B.6.3, D.2.4, F.4.1},
}